# SDR DALA2020061002459

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-211
- Aircraft serial: 8078
- Aircraft time: 7,262 hours, 3,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAULTS BATTTERY EPSU (13WL) AFT L, REPLACED THE BATTERY ON EPSU 13WL
